BIOMET MICROFIXATION TMS SYSTEM HIGH TORQUE (HT) CROSS-DRIVE SCREW, 5/PK 2.0MM X 5MM; PLATE, BONE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00294, 0001032347-2020-00295, 0001032347-2020-00296, 0001032347-2020-00297, 0001032347-2020-00298, 0001032347-2020-00299, 0001032347-2020-00300.Concomitant medical products: 2.0 mm system plate double-y-shape, long, part# 01-9262, lot# 333920.2.0 mm system plate 4 hole plate, straight, medium, part# 01-9288, lot# 706750.Tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# 426950.Tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# 636840b.Tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# 493230.Tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# 653390b.Tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2007, lot# 651770t.The user facility is foreign; therefore, a facility medwatch report will not be available.Foreign report source: (b)(6).
Event or Problem Description
It was reported the patient had a suspected infection four (4) weeks following implantation of cmf devices and underwent a revision five (5) weeks following implantation of cmf devices.During the re-operation, the surgeon noted the infection was a tissue problem and not an effect of the plate.The patient¿s tissues were washed and the devices remain implanted.No additional patient consequences have been reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D4 the lot number provided by the customer is not a valid lot number d11 ¿ medical products 2.0mm system plate double-y-shape, long, part# 01-9262, lot# 333920 2.0mm system plate 4 hole plate, straight, medium, part# 01-9288, lot# 706750 tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# 426950 tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# ni tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# 493230 tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2005, lot# ni tms system high torque (ht) cross-drive screw, 5/pk, part# 25-2007, lot# ni the following fields were updated and/or corrected:.
Event or Problem Description
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is considered to be confirmed because it was reported that post-operative intervention was required to preclude serious injury to the patient.These plates and screws were not returned for investigation and no photos, scans, x-rays, or physician's reports were provided.For these reasons, no functional testing or visual evaluations could be conducted.The dhr could not be reviewed as the lot number was unknown.There are no indications of manufacturing defects.For this part (25-2005) in the previous one year (from the notification date) regarding infection, (b)(4).The most likely underlying cause of the infection could not be determined.There are no indications of manufacturing defects.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
This follow-up report is being submitted to relay additional information.